MathSciNet Relay Station
MathSciNet bibliographic data
MR962487 60K35 (82A25)
Comets, F.; Eisele, Th. Asymptotic dynamics, noncritical and critical fluctuations for a geometric long-range interacting model. Comm. Math. Phys. 118 (1988), no. 4, 531–567.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement